# SDR 08FDEA03736

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY EXIT; LOWER SEAL RETAINER OUTBD SURFACE HAS   CORROSION AROUND THE BOLT HEADS.  RECLEANED THE LOWER SEAL RETAINERS & HARDWARE.  NO DEFECTS NOTED.
